# SDR DALA1018773767

- Difficulty date: August 8, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 28,830 hours, 10,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHT AT ROW 19D WAS FOUND INOPERATIVE.  THE WALL DISCONNECT HARNESS WAS REPLACED AND THE LIGHTS NOW CHECK GOODS (2010-D0977)(DL738102119).
